Alert archive / Hawaii / Small Craft Advisories in 2012
Small Craft Advisory 10, NWS Honolulu, HI
NWS Honolulu, HI issued this small craft advisory at Jan 27, 2012, 3:30 PM HST. It took effect at Jan 28, 2012, 12:00 AM HST. It was in force for 4 days.
The area
The counties it named.
The facts
- Issued
- Jan 27, 2012, 3:30 PM HST (01:30 UTC)
- In effect from
- Jan 28, 2012, 12:00 AM HST
- Expired
- Feb 1, 2012, 3:38 AM HST
- In force
- 4 days
- Issued by
- NWS Honolulu, HI
The text
As transmitted, in the capitals the NWS used until 2016.
721 WHHW70 PHFO 280130 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 330 PM HST FRI JAN 27 2012 ...A LARGE NORTHWEST SWELL IS APPROACHING LOCAL HAWAIIAN WATERS... .A SWELL GENERATED FAR NORTHWEST OF THE MAIN HAWAIIAN ISLANDS WILL ARRIVE LATE TONIGHT...INCREASING COMBINED SEAS ABOVE THE 10 FEET SMALL CRAFT ADVISORY THRESHOLD THROUGH THE DAY SATURDAY. PHZ110>117-120>122-281430- /O.NEW.PHFO.SC.Y.0010.120128T1000Z-120130T0400Z/ KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS- KAUAI CHANNEL-OAHU WINDWARD WATERS-OAHU LEEWARD WATERS- KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS-PAILOLO CHANNEL- ALENUIHAHA CHANNEL-BIG ISLAND WINDWARD WATERS- 330 PM HST FRI JAN 27 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM HST SUNDAY... THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM HST SUNDAY. * SEAS...BEGINNING TONIGHT AFTER MIDNIGHT...COMBINED SEAS WILL BEGIN TO INCREASE AS A NORTHWEST SWELL ARRIVES. EXPECT SMALL CRAFT ADVISORY COMBINED SEAS OF 10 FEET OR MORE TO SPREAD SOUTHEAST ACROSS LOCAL WATERS THROUGH THE DAY SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
14 follow-up statements
870 WHHW70 PHFO 280236 CCA MWWHFO URGENT - MARINE WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE HONOLULU HI 435 PM HST FRI JAN 27 2012 ...A LARGE NORTHWEST SWELL IS APPROACHING LOCAL HAWAIIAN WATERS... .A SWELL GENERATED FAR NORTHWEST OF THE MAIN HAWAIIAN ISLANDS WILL ARRIVE LATE TONIGHT...INCREASING COMBINED SEAS ABOVE THE 10 FEET SMALL CRAFT ADVISORY THRESHOLD THROUGH THE DAY SUNDAY. PHZ110>117-120>122-281545- /O.COR.PHFO.SC.Y.0010.120128T1000Z-120130T0400Z/ KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS- KAUAI CHANNEL-OAHU WINDWARD WATERS-OAHU LEEWARD WATERS- KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS-PAILOLO CHANNEL- ALENUIHAHA CHANNEL-BIG ISLAND WINDWARD WATERS- 435 PM HST FRI JAN 27 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM HST SUNDAY... THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM HST SUNDAY. * SEAS...BEGINNING TONIGHT AFTER MIDNIGHT...COMBINED SEAS WILL BEGIN TO INCREASE AS A NORTHWEST SWELL ARRIVES. EXPECT SMALL CRAFT ADVISORY COMBINED SEAS OF 10 FEET OR MORE TO SPREAD SOUTHEAST ACROSS LOCAL WATERS THROUGH THE DAY SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
834 WHHW70 PHFO 281330 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 330 AM HST SAT JAN 28 2012 ...A LARGE NORTHWEST SWELL IS MOVING THROUGH LOCAL HAWAIIAN WATERS...AND TRADE WINDS WILL STRENGTHEN. .A SWELL GENERATED FAR NORTHWEST OF THE MAIN HAWAIIAN ISLANDS IS RAISING COMBINED SEAS ABOVE THE 10 FEET SMALL CRAFT ADVISORY THRESHOLD. HIGH PRESSURE BUILDING NORTH OF THE ISLANDS WILL BOOST TRADE WINDS TO 25 KNOTS TONIGHT IN TYPICALLY WINDIER AREAS. PHZ110>117-120>122-290230- /O.CON.PHFO.SC.Y.0010.000000T0000Z-120130T0400Z/ KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS- KAUAI CHANNEL-OAHU WINDWARD WATERS-OAHU LEEWARD WATERS- KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS-PAILOLO CHANNEL- ALENUIHAHA CHANNEL-BIG ISLAND WINDWARD WATERS- 330 AM HST SAT JAN 28 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST SUNDAY. * SEAS AND WINDS...COMBINED SEAS ARE INCREASING AS A LARGE NORTHWEST SWELL ARRIVES. EXPECT SMALL CRAFT ADVISORY COMBINED SEAS OF 10 FEET OR MORE TO SPREAD SOUTHEAST ACROSS LOCAL WATERS THROUGH THE DAY. TRADES WILL STRENGTHEN TO 25 KNOTS IN THE TYPICALLY WINDIER AREAS AROUND MAUI COUNTY AND SOUTH OF THE BIG ISLAND TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
083 WHHW70 PHFO 281911 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 911 AM HST SAT JAN 28 2012 ...A LARGE NORTHWEST SWELL IS MOVING THROUGH LOCAL HAWAIIAN WATERS AND TRADE WINDS HAVE INCREASED... .A SWELL GENERATED FAR NORTHWEST OF THE MAIN HAWAIIAN ISLANDS IS RAISING COMBINED SEAS ABOVE THE 10 FEET SMALL CRAFT ADVISORY THRESHOLD. HIGH PRESSURE BUILDING NORTH OF THE ISLANDS HAS INCREASED TRADE WINDS TO 25 KNOTS IN TYPICALLY WINDIER AREAS. PHZ118-119-123-124-290815- /O.EXA.PHFO.SC.Y.0010.000000T0000Z-120130T0400Z/ MAUI COUNTY LEEWARD WATERS-MAALAEA BAY-BIG ISLAND LEEWARD WATERS- BIG ISLAND SOUTHEAST WATERS- 911 AM HST SAT JAN 28 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM HST SUNDAY... THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM HST SUNDAY. * SEAS AND WINDS...COMBINED SEAS ARE INCREASING AS A LARGE NORTHWEST SWELL ARRIVES. EXPECT SMALL CRAFT ADVISORY COMBINED SEAS OF 10 FEET OR MORE TO SPREAD SOUTHEAST ACROSS LOCAL WATERS THROUGH THE DAY. TRADES WILL STRENGTHEN TO 25 KNOTS IN THE TYPICALLY WINDIER AREAS AROUND MAUI COUNTY AND SOUTH OF THE BIG ISLAND TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PHZ110>117-120>122-290815- /O.CON.PHFO.SC.Y.0010.000000T0000Z-120130T0400Z/ KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS- KAUAI CHANNEL-OAHU WINDWARD WATERS-OAHU LEEWARD WATERS- KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS-PAILOLO CHANNEL- ALENUIHAHA CHANNEL-BIG ISLAND WINDWARD WATERS- 911 AM HST SAT JAN 28 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST SUNDAY. * SEAS AND WINDS...COMBINED SEAS ARE INCREASING AS A LARGE NORTHWEST SWELL ARRIVES. EXPECT SMALL CRAFT ADVISORY COMBINED SEAS OF 10 FEET OR MORE TO SPREAD SOUTHEAST ACROSS LOCAL WATERS THROUGH THE DAY. TRADES WILL STRENGTHEN TO 25 KNOTS IN THE TYPICALLY WINDIER AREAS AROUND MAUI COUNTY AND SOUTH OF THE BIG ISLAND TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
252 WHHW70 PHFO 290144 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 344 PM HST SAT JAN 28 2012 ...A LARGE NORTHWEST SWELL IS MOVING THROUGH LOCAL HAWAIIAN WATERS AND TRADE WINDS HAVE INCREASED... .A SWELL GENERATED FAR NORTHWEST OF THE MAIN HAWAIIAN ISLANDS HAS RAISED COMBINED SEAS ABOVE THE 10 FEET SMALL CRAFT ADVISORY THRESHOLD. HIGH PRESSURE BUILDING NORTH OF THE ISLANDS HAS INCREASED TRADE WINDS TO 25 KNOTS IN TYPICALLY WINDIER AREAS. PHZ110>124-291445- /O.CON.PHFO.SC.Y.0010.000000T0000Z-120130T0400Z/ KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS- KAUAI CHANNEL-OAHU WINDWARD WATERS-OAHU LEEWARD WATERS- KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS- MAUI COUNTY LEEWARD WATERS-MAALAEA BAY-PAILOLO CHANNEL- ALENUIHAHA CHANNEL-BIG ISLAND WINDWARD WATERS- BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS- 344 PM HST SAT JAN 28 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST SUNDAY. * SEAS AND WINDS...EXPECT SMALL CRAFT ADVISORY COMBINED SEAS OF 10 FEET OR MORE TO SPREAD SOUTHEAST ACROSS LOCAL WATERS THROUGH SUNDAY. TRADES WILL REMAIN NEAR 25 KNOTS IN THE TYPICALLY WINDIER AREAS AROUND MAUI COUNTY AND SOUTH OF THE BIG ISLAND TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
948 WHHW70 PHFO 291330 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 330 AM HST SUN JAN 29 2012 ...A LARGE NORTHWEST SWELL IS MOVING THROUGH LOCAL HAWAIIAN WATERS AND TRADE WINDS HAVE INCREASED... .A SWELL GENERATED FAR NORTHWEST OF THE MAIN HAWAIIAN ISLANDS HAS RAISED COMBINED SEAS ABOVE THE 10 FEET SMALL CRAFT ADVISORY THRESHOLD. HIGH PRESSURE BUILDING NORTH OF THE ISLANDS HAS INCREASED TRADE WINDS TO 25 KNOTS IN TYPICALLY WINDIER AREAS. PHZ110>124-300230- /O.CON.PHFO.SC.Y.0010.000000T0000Z-120130T0400Z/ KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS- KAUAI CHANNEL-OAHU WINDWARD WATERS-OAHU LEEWARD WATERS- KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS- MAUI COUNTY LEEWARD WATERS-MAALAEA BAY-PAILOLO CHANNEL- ALENUIHAHA CHANNEL-BIG ISLAND WINDWARD WATERS- BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS- 330 AM HST SUN JAN 29 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST THIS EVENING. * SEAS AND WINDS...EXPECT SMALL CRAFT ADVISORY COMBINED SEAS OF 10 FEET OR MORE ACROSS LOCAL WATERS THROUGH THIS AFTERNOON. TRADES WILL REMAIN NEAR 25 KNOTS IN THE TYPICALLY WINDIER AREAS AROUND MAUI COUNTY AND SOUTH OF THE BIG ISLAND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
845 WHHW70 PHFO 291942 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 942 AM HST SUN JAN 29 2012 ...NORTHWEST SWELL DIMINISHED BUT LOCALLY STRONG TRADES CONTINUE AROUND MAUI AND THE BIG ISLAND THROUGH MONDAY... .A RIDGE OF HIGH PRESSURE NORTH OF THE STATE WILL CONTINUE TO BRING LOCALLY STRONG TRADE WINDS TO 25 KNOTS IN TYPICALLY WINDIER AREAS AROUND MAUI AND THE BIG ISLAND. LONG PERIOD NORTHWEST SWELL HAS DIMINISHED...HOWEVER CHOPPY...WIND DRIVEN SEAS WILL REACH 10 FEET OR MORE IN THE LOCALLY WINDY AREAS. PHZ110>118-292045- /O.CAN.PHFO.SC.Y.0010.000000T0000Z-120130T0400Z/ KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS- KAUAI CHANNEL-OAHU WINDWARD WATERS-OAHU LEEWARD WATERS- KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS- MAUI COUNTY LEEWARD WATERS- 942 AM HST SUN JAN 29 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN HONOLULU HAS CANCELLED THE SMALL CRAFT ADVISORY. COMBINED SEAS HAVE DROPPED WELL BELOW 10 FEET IN THESE AREAS. $$ PHZ119>124-300230- /O.EXT.PHFO.SC.Y.0010.000000T0000Z-120131T0400Z/ MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL- BIG ISLAND WINDWARD WATERS-BIG ISLAND LEEWARD WATERS- BIG ISLAND SOUTHEAST WATERS- 942 AM HST SUN JAN 29 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM HST MONDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM HST MONDAY. * WINDS AND SEAS...THROUGH EARLY MONDAY EVENING...EAST WINDS TO 25 KNOTS...AND ROUGH SEAS TO 12 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BRENCHLEY
434 WHHW70 PHFO 300144 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 344 PM HST SUN JAN 29 2012 ...A VERY LARGE NORTHWEST SWELL MOVES ACROSS THE STATE BEGINNING LATE TONIGHT WITH LOCALLY STRONG TRADES CONTINUING... .A RIDGE OF HIGH PRESSURE NORTH OF THE STATE WILL CONTINUE TO BRING LOCALLY STRONG TRADE WINDS TO 25 KNOTS IN TYPICALLY WINDIER AREAS AROUND OAHU...MAUI AND THE BIG ISLAND THROUGH MONDAY NIGHT. A VERY LARGE NORTHWEST SWELL IS EXPECTED TO MOVE ACROSS THE STATE LATE TONIGHT AND MONDAY...THEN PEAK ON MONDAY NIGHT. THESE LARGE SWELLS...WILL ALSO BE IN ADDITION TO THE CHOPPY...WIND DRIVEN SEAS WITH MANY AREAS EXPERIENCING SEAS OVER 10 FEET. PHZ110>118-301445- /O.EXB.PHFO.SC.Y.0010.000000T0000Z-120131T1600Z/ KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS- KAUAI CHANNEL-OAHU WINDWARD WATERS-OAHU LEEWARD WATERS- KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS- MAUI COUNTY LEEWARD WATERS- 344 PM HST SUN JAN 29 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM HST TUESDAY... THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM HST TUESDAY. * WINDS AND SEAS...THROUGH TUESDAY MORNING...EAST WINDS 20 TO 25 KNOTS. SEAS WILL INCREASE TO 10 TO 15 FEET LATE TONIGHT THROUGH TUESDAY MORNING...WITH THE LARGEST WAVES MONDAY AFTERNOON AND NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PHZ119>124-301445- /O.EXT.PHFO.SC.Y.0010.000000T0000Z-120131T1600Z/ MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL- BIG ISLAND WINDWARD WATERS-BIG ISLAND LEEWARD WATERS- BIG ISLAND SOUTHEAST WATERS- 344 PM HST SUN JAN 29 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM HST TUESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 AM HST TUESDAY. * WINDS AND SEAS...THROUGH TUESDAY MORNING...EAST WINDS 25 TO 30 KNOTS...AND ROUGH SEAS 7 TO 12 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BRENCHLEY
875 WHHW70 PHFO 301333 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 333 AM HST MON JAN 30 2012 ...A VERY LARGE NORTHWEST SWELL COMBINED WITH LOCALLY STRONG TRADES BRINGS SMALL CRAFT ADVISORY CONDITIONS TO COASTAL WATERS... . A RIDGE OF HIGH PRESSURE NORTH OF THE STATE CONTINUES TO BRING FRESH TRADES...AND CHOPPY WIND DRIVEN SEAS TO THE COASTAL WATERS. A VERY LARGE NORTHWEST SWELL IS EXPECTED TO BUILD TODAY AND PEAK TONIGHT. CONDITIONS SHOULD BEGIN TO IMPROVE TUESDAY. PHZ110>124-310245- /O.CON.PHFO.SC.Y.0010.000000T0000Z-120131T1600Z/ KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS- KAUAI CHANNEL-OAHU WINDWARD WATERS-OAHU LEEWARD WATERS- KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS- MAUI COUNTY LEEWARD WATERS-MAALAEA BAY-PAILOLO CHANNEL- ALENUIHAHA CHANNEL-BIG ISLAND WINDWARD WATERS- BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS- 333 AM HST MON JAN 30 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST TUESDAY. * WINDS AND SEAS...THROUGH TUESDAY MORNING...EAST WINDS 20 TO 30 KNOTS...WITH GUSTS UP TO 35 KNOTS. ROUGH SEAS 8 TO 15 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
553 WHHW70 PHFO 301943 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 943 AM HST MON JAN 30 2012 . A RIDGE OF HIGH PRESSURE NORTH OF THE STATE CONTINUES TO BRING FRESH TO STRONG TRADES...AND AREAS OF CHOPPY WIND DRIVEN SEAS TO THE COASTAL WATERS. IN ADDITION...A VERY LARGE NORTHWEST SWELL WILL CONTINUE TO BUILD TODAY AND PEAK TONIGHT. THE WINDS AND SEAS WILL SLOWLY SUBSIDE THROUGH MID WEEK. PHZ110>124-310245- /O.CON.PHFO.SC.Y.0010.000000T0000Z-120131T1600Z/ KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS- KAUAI CHANNEL-OAHU WINDWARD WATERS-OAHU LEEWARD WATERS- KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS- MAUI COUNTY LEEWARD WATERS-MAALAEA BAY-PAILOLO CHANNEL- ALENUIHAHA CHANNEL-BIG ISLAND WINDWARD WATERS- BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS- 943 AM HST MON JAN 30 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST TUESDAY. * WINDS AND SEAS...THROUGH TUESDAY MORNING...EAST WINDS 20 TO 30 KNOTS. ROUGH SEAS 8 TO 15 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BRENCHLEY
897 WHHW70 PHFO 310127 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 327 PM HST MON JAN 30 2012 .A RIDGE OF HIGH PRESSURE NORTH OF THE STATE CONTINUES TO BRING FRESH TO STRONG TRADES...AND AREAS OF CHOPPY WIND DRIVEN SEAS TO THE COASTAL WATERS. IN ADDITION...A VERY LARGE NORTHWEST SWELL WILL PEAK TONIGHT. THE WINDS AND SEAS WILL SLOWLY SUBSIDE THROUGH MID WEEK. PHZ110>124-311430- /O.EXT.PHFO.SC.Y.0010.000000T0000Z-120201T1600Z/ KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS- KAUAI CHANNEL-OAHU WINDWARD WATERS-OAHU LEEWARD WATERS- KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS- MAUI COUNTY LEEWARD WATERS-MAALAEA BAY-PAILOLO CHANNEL- ALENUIHAHA CHANNEL-BIG ISLAND WINDWARD WATERS- BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS- 327 PM HST MON JAN 30 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM HST WEDNESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 AM HST WEDNESDAY. * WINDS AND SEAS...THROUGH WEDNESDAY MORNING...EAST WINDS 15 TO 25 KNOTS. ROUGH SEAS 10 TO 15 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BRENCHLEY
449 WHHW70 PHFO 311327 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 327 AM HST TUE JAN 31 2012 .A RIDGE OF HIGH PRESSURE NORTH OF THE STATE CONTINUES TO BRING FRESH TO STRONG TRADES...AND AREAS OF CHOPPY WIND DRIVEN SEAS TO THE COASTAL WATERS. A VERY LARGE NORTHWEST SWELL WILL BE ON THE DECLINE STARTING TODAY. THE WINDS AND SEAS WILL SLOWLY SUBSIDE THROUGH MID WEEK. PHZ110>124-010230- /O.CON.PHFO.SC.Y.0010.000000T0000Z-120201T1600Z/ KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS- KAUAI CHANNEL-OAHU WINDWARD WATERS-OAHU LEEWARD WATERS- KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS- MAUI COUNTY LEEWARD WATERS-MAALAEA BAY-PAILOLO CHANNEL- ALENUIHAHA CHANNEL-BIG ISLAND WINDWARD WATERS- BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS- 327 AM HST TUE JAN 31 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST WEDNESDAY. * WINDS AND SEAS...THROUGH WEDNESDAY MORNING...EAST WINDS 15 TO 25 KNOTS. ROUGH SEAS 8 TO 16 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
443 WHHW70 PHFO 311730 AAA MWWHFO URGENT - MARINE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE HONOLULU HI 730 AM HST TUE JAN 31 2012 .A RIDGE OF HIGH PRESSURE NORTH OF THE STATE CONTINUES TO BRING MODERATE TRADES WINDS. A VERY LARGE NORTHWEST SWELL WILL BE ON THE DECLINE STARTING TODAY. THE WINDS AND SEAS WILL SLOWLY SUBSIDE THROUGH MID WEEK. PHZ119-311830- /O.CAN.PHFO.SC.Y.0010.000000T0000Z-120201T1600Z/ MAALAEA BAY- 730 AM HST TUE JAN 31 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN HONOLULU HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS HAVE FALLEN BELOW SMALL CRAFT ADVISORY CRITERIA. $$ PHZ110>118-120>124-010630- /O.CON.PHFO.SC.Y.0010.000000T0000Z-120201T1600Z/ KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS- KAUAI CHANNEL-OAHU WINDWARD WATERS-OAHU LEEWARD WATERS- KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS- MAUI COUNTY LEEWARD WATERS-PAILOLO CHANNEL-ALENUIHAHA CHANNEL- BIG ISLAND WINDWARD WATERS-BIG ISLAND LEEWARD WATERS- BIG ISLAND SOUTHEAST WATERS- 730 AM HST TUE JAN 31 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST WEDNESDAY. * WINDS AND SEAS...THROUGH WEDNESDAY MORNING...EAST WINDS 15 TO 20 KNOTS. ROUGH SEAS 8 TO 15 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
001 WHHW70 PHFO 010130 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 330 PM HST TUE JAN 31 2012 .A VERY LARGE NORTHWEST SWELL WILL BE ON THE DECLINE. THE SEAS WILL SLOWLY SUBSIDE THROUGH WEDNESDAY MORNING. PHZ110>118-120>124-011430- /O.CON.PHFO.SC.Y.0010.000000T0000Z-120201T1600Z/ KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS- KAUAI CHANNEL-OAHU WINDWARD WATERS-OAHU LEEWARD WATERS- KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS- MAUI COUNTY LEEWARD WATERS-PAILOLO CHANNEL-ALENUIHAHA CHANNEL- BIG ISLAND WINDWARD WATERS-BIG ISLAND LEEWARD WATERS- BIG ISLAND SOUTHEAST WATERS- 330 PM HST TUE JAN 31 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST WEDNESDAY. * SEAS...THROUGH WEDNESDAY MORNING...ROUGH SEAS 10 TO 15 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
753 WHHW70 PHFO 011338 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 338 AM HST WED FEB 1 2012 PHZ110>118-120>124-011445- /O.CAN.PHFO.SC.Y.0010.000000T0000Z-120201T1600Z/ KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS- KAUAI CHANNEL-OAHU WINDWARD WATERS-OAHU LEEWARD WATERS- KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS- MAUI COUNTY LEEWARD WATERS-PAILOLO CHANNEL-ALENUIHAHA CHANNEL- BIG ISLAND WINDWARD WATERS-BIG ISLAND LEEWARD WATERS- BIG ISLAND SOUTHEAST WATERS- 338 AM HST WED FEB 1 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN HONOLULU HAS CANCELLED THE SMALL CRAFT ADVISORY. SEAS HAVE DROPPED BELOW 10 FEET. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Honolulu, HI wrote its last area forecast discussion before this small craft advisory went out at Jan 27, 10:00 AM HST, 5 hours 30 minutes earlier.
Area forecast discussion, Jan 27, 10:00 AM HST, 5 hours 30 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE HONOLULU HI 1000 AM HST FRI JAN 27 2012 .UPDATE... WE HAVE UPDATED THE FORECASTS TO ADJUST THE PROBABILITY OF PRECIPITATION...WEATHER AND CLOUD COVER. && .SYNOPSIS... MOISTURE FROM A DISSIPATING FRONT WILL PRODUCE CLOUDS AND SHOWERS OVER INTERIOR AREAS THIS AFTERNOON AND EVENING. LIGHT WINDS WILL KEEP THE AIR HAZY THROUGH TONIGHT. A SURFACE RIDGE WILL BUILD NORTH OF THE ISLANDS OVERNIGHT...BRINGING TRADE WINDS BY TOMORROW. THE TRADES WILL PERSIST THROUGH NEXT WEEK. && .PREV DISCUSSION 1000 AM... A WEAK NORTHEAST TO SOUTHWEST TROUGH...THE REMNANT OF A FRONT... RUNS ACROSS THE KAUAI CHANNEL AND AN EAST WEST SURFACE RIDGE LIES JUST NORTH OF KAUAI. THESE FEATURES WILL PRODUCE GENTLE TO MODERATE SOUTHEAST TRADE WINDS NEAR THE BIG ISLAND...AND LIGHT AND VARIABLE WINDS ELSEWHERE AROUND THE MAIN HAWAIIAN ISLANDS TODAY. A CLOUD BAND ASSOCIATED WITH THE FRONT RUNS NORTHEAST TO SOUTHEAST ACROSS THE ISLANDS NEAR...BUT THERE IS A BREAK IN THE BAND WHERE IT CROSSES THE ISLANDS. THE SOUTHEAST FLOW NEAR THE BIG ISLAND IS CARRYING SHOWERS ONSHORE ALONG THE SOUTHEAST COAST OF THAT ISLAND. LAND BREEZES CLEARED THE SHOWERS FROM THE REST OF THE LAND AREAS LAST NIGHT BUT SHOWERS LINGER OVER WATERS NORTHEAST AND SOUTHWEST OF OAHU. WITH THE LIGHT WINDS AROUND THE ISLANDS...IT WILL REMAIN HAZY TODAY. AS THE ISLANDS HEAT UP TODAY...CLOUDS WILL BUILD OVER THE ISLANDS AND SHOWERS WILL DEVELOP...ESPECIALLY OVER INTERIOR AREAS... AND SOME OF THE SHOWERS COULD BE BRIEFLY HEAVY. THE SHOWER ACTIVITY WILL SUBSIDE THIS EVENING. THE COMPUTER MODELS ARE IN GOOD AGREEMENT SHOWING THE SURFACE RIDGE BUILDING NORTH OVERNIGHT. AS THE RIDGE BUILDS...TRADE WINDS WILL RETURN. THE TRADE WINDS WILL CONTINUE THROUGH THE WEEK. THE PRESSURE GRADIENT WILL BE TIGHT ENOUGH TO PRODUCE LOCALLY BREEZY TRADES THROUGH MONDAY. THE TRADES MAY EVEN BE STRONG ENOUGH TO REQUIRE A WIND ADVISORY FOR THE VOLCANO SUMMITS STARTING TOMORROW. THE TRADES WILL TAPER OFF ON MONDAY...BUT MAY BECOME BREEZY AGAIN WEDNESDAY THROUGH FRIDAY AS THE PRESSURE GRADIENT TIGHTENS AGAIN. MEANWHILE...THE TROUGH ALOFT THAT HAS BEEN MAKING THE ATMOSPHERE OVER THE ISLANDS SOMEWHAT UNSTABLE WILL MOVE AWAY TO THE NORTHEAST. A RIDGE WILL BUILD OVER THE ISLANDS FROM THE SOUTHWEST AND THE ATMOSPHERE WILL BECOME QUITE STABLE STARTING TOMORROW. THE TRADE WINDS WILL CARRY SOME SHOWERS OVER WINDWARD AREAS STARTING TOMORROW BUT THE STABLE ATMOSPHERE WILL KEEP RAINFALL LIGHT. && .AVIATION... THERE ARE NO AIRMETS UP AT THIS TIME BUT AFTERNOON CONVECTION COULD PRODUCE ENOUGH LOW CEILINGS AND VISIBILITIES TO REQUIRE AN AIRMET FOR MOUNTAIN OBSCURATION LATER TODAY. STRENGTHENING TRADE WINDS WILL LIKELY REQUIRE AN AIRMET FOR LOW LEVEL TURBULENCE BY SATURDAY NIGHT. && .MARINE... SURF WILL BUILD ABOVE THE ADVISORY LEVEL BY EARLY SATURDAY MORNING ON KAUAI AND COULD REACH NEAR 20 FEET SATURDAY AFTERNOON. A HIGH SURF ADVISORY WILL LIKELY BE ISSUED THIS AFTERNOON. A LARGER NORTHWEST SWELL MAY PRODUCE WARNING LEVEL SURF ON MONDAY FOR NORTH AND WEST SHORES. SMALL CRAFT ADVISORIES WILL LIKELY BE NEEDED FOR COMBINED SEAS AND WINDS SATURDAY. && .HFO WATCHES/WARNINGS/ADVISORIES... NONE. && DONALDSON
The office that day
Everything else NWS Honolulu, HI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 27, 3:31 PM HST | High Surf Advisory | HFO | Hawaii, Honolulu, Kauai, Kalawao | 42 hr |
| Jan 28, 7:29 AM HST | High Surf Warning | HFO | Honolulu, Kauai | 20 hr |
| Jan 28, 10:10 AM HST | Fire Weather Watch | HFO | 6 hr |
Nearby
Small Craft Advisories in Hawaii, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.